# SDR FDEA201712273451

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,024 hours, 39,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESEATED EMERGENCY EXIT SIGN AND PERFORMED EMERGENCY LIGHT TEST AND  LIGHT OP'S   CHECKED GOOD IAW 757 MM 33-51-00-5.
